Space-Curve Types of Distributions and Sources


Polat B.

IEEE ANTENNAS AND PROPAGATION MAGAZINE, vol.54, pp.68-85, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2012
  • Doi Number: 10.1109/map.2012.6293953
  • Title of Journal : IEEE ANTENNAS AND PROPAGATION MAGAZINE
  • Page Numbers: pp.68-85

Abstract

Space-curve types of distributions and electromagnetic sources are introduced in a Schwartz-Sobolev space setting, in a tutorial style. The features of the investigation are the derivation and employment of i) three line vector operators acting on a regular singular function; ii) distributional derivatives of first-order space-curve types of singularities; and iii) the distributional investigation of the electromagnetic field's behavior in the presence of first- and second-order ("free" and "polarized") arbitrary and impulse-radiating space-curve types of sources.